# SDR C77A20161109002

- Difficulty date: November 9, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N752CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000255
- Aircraft time: 20,157 hours, 15,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-20
- Part time: 11,481 hours, 7,191 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK IS CORRODED IN MULTIPLE AREAS FROM FRAMES 13 - 20.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
